Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and regularity of solutions to elliptic calculus of variations problems among surfaces of varying topological type and singularity structure


Author: F. J. Almgren Jr.
Journal: Bull. Amer. Math. Soc. 73 (1967), 576-580
DOI: https://doi.org/10.1090/S0002-9904-1967-11756-7
MathSciNet review: 0212638
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • A1. F. J. Almgren Jr., The theory of varifolds. A variational calculus in the large for the k dimensional area integrand, (mimeographed), 1965.
  • A2. F. J. Almgren Jr., Plateau's problem. An invitation to varifold geometry, W. A. Benjamin, Inc., New York, 1966.
  • D. E. De Giorgi, Frontiere orientate di misura minima, Sem. di Mat. de Scuola Norm. Sup. Pisa, 1960-1961, 1-56.
  • FF. H. Federer, and W. H. Fleming, Normal and integral currents, Ann. of Math. 72 (1960), 458-520. MR 123260
  • F. W. H. Fleming, Flat chains over a finite coefficient group, Trans. Amer. Math. Soc. 121 (1966), 160-186. MR 185084
  • M. M. Miranda, Sul minimo dell'integrale del gradiente di una funzione, Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), 626-665. MR 188839
  • MO. C. B. Morrey, Multiple integrals in the calculus of variationst, Springer-Verlag, New York, 1966. MR 202511
  • R1. E. R. Reifenberg, Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1960), 1-92. MR 114145
  • R2. E. R. Reifenberg, An epiperimetric inequality related to the analyticity of minimal surfaces, Ann. of Math. 80 (1964), 1-14. MR 171197
  • R3. E. R. Reifenberg, On the analyticity of minimal surfaces, Ann. of Math. 80 (1964), 15-21. MR 171198


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11756-7

American Mathematical Society